# SDR 9502949992

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN BOTH FUSELAGE FRAME FITTINGS (DINOSAUR RIBS) AT FS 617 LEFT AND RIGHT SIDES.  REPAIRED PER EA 99-093476 AND 99-093478 RESPECTIVELY.
